# SDR YENA2023062200707

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CUTOUT OF WASTE BOX INTERNAL DOUBLER BTW FR 88-89 AND STGR 28R-25R; REF TOMX NRC 00064 WO 2258 CORROSION WAS REPAIRED PER EMB-190 SRM 53-23-60/REPAIR 51 REF FUR-E190-53-00777 FOR REINSP.
